MAUDE Adverse Event Report: BIOMÉRIEUX ITALIA S.P.A MINI VIDAS®; MINI VIDAS® BLUE 110 / 220 V

BIOMÉRIEUX ITALIA S.P.A MINI VIDAS®; MINI VIDAS® BLUE 110 / 220 V
Model Number 99737
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Product description ************ the mini vidas® system is an immunodiagnostic system intended to be used by trained and qualified laboratory professionals, for in vitro diagnostic (ivd) purpose, veterinary and industrial applications.The mini vidas® system is intended to execute an immunoassay protocol and to release results according to the package insert of the vidas® assay kits.Qcv-quality control vidas 60t (ref.30706): automated test for use on the vidas® system to detect abnormal operation of the vidas® and mini vidas® instrument pipette mechanisms and optical systems.Vidas brahms procalcitonin 60t (ref.30450-01): vidas® b·r·a·h·m·s pct¿ is an automated test for use on the vidas® family of instruments for the determination of human procalcitonin in human serum or plasma (lithium heparin) using the elfa (enzyme-linked fluorescent assay) technique.Used in conjunction with other laboratory findings and clinical assessments, vidas® b¿r¿a¿h¿m¿s pct¿ aids in the risk assessment of critically ill patients on their first day of icu admission, for progression to severe sepsis and septic shock.Used in conjunction with other laboratory findings and clinical assessments, vidas® b·r·a·h·m·s pct¿ also aids in decision making on antibiotic therapy for patients with lower respiratory tract infections (lrti) (including community acquired pneumonia, exacerbation of chronic obstructive pulmonary disease, acute bronchitis) seen during medical consultations, including at the emergency department.Issue description ************ on 19-may-2025, a customer from the united states notified biomérieux of observing quality control vidas® (qcv) test failure when using mini vidas® blue 110 / 220 v (ref.99737, serial number: (b)(6).The qcv error appeared on 19-may-2025.The position a1 failed two (2) times the qcv test (ref.30706, lot: 1010815560, expiry date: 05-jul-2025).The tv1 target was 5.5 according to the qcv package label.The results obtained by the customer in position a1 were 1.15 and 1.25.The last conform qcv test was made on (b)(6) 2025.The biomérieux field service engineer found that the position a1 was clogged with residue.After cleaning the pump channel with the pump cleaner tool per procedure, the qcv vas valid.Between the (b)(6) 2025, four (4) patients¿ samples were tested in a1 position with vidas brahms procalcitonin 60t (ref 30450-01).They were therefore re-tested.The results were as follows: patient a had an original pct result of 4.03 ng/ml and when repeated the result was <0.05 ng/ml.Patient b had an original pct result of 1.65 ng/ml and when repeated the result was 0.14 ng/ml patient c had an original pct result of 0.59 ng/ml and when repeated the result was <0.05 ng/ml.Patient d had an original pct result of 1.35 ng/ml and when repeated the result was 0.06 ng/ml.Based on the available information at the time of this assessment, there was no report of any potential impact to patient's health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in the united states regarding quality control vidas® (qcv) test failure when using mini vidas® blue 110 / 220 v (ref.(b)(4), serial number: (b)(6)).A biomérieux internal investigation has been completed with the following results: 1.Immediate actions done: the local biomérieux support team reviewed the qcv result and scheduled a field service engineer (fse) visit for on-site troubleshooting and repair.2.Investigation: a qcv failure is not considered abnormal.It indicates that the qcv has fulfilled its role as a functional control, designed to detect rare and sudden residual risks.During the fse¿s intervention, a visible clot was observed in position a1.The following actions were performed: a vidas pump test was conducted after cleaning; all values were above 140.A system qualification was completed, and a qcv test was successfully passed on section a.The system is now operating within manufacturing specifications.3.Conclusion: the root cause of the qcv test failure was a clot detected in position a1.A corrective action was performed with the pump channel cleaning.The mini vidas® blue 110 / 220 v (ref.(b)(4)) is operating within manufacturing specifications.According to the above data, the performance of the mini vidas® blue 110 / 220 v (ref.(b)(4)) is conform to the expected specifications.

Brand Name
MINI VIDAS®
Common Device Name
MINI VIDAS® BLUE 110 / 220 V
Manufacturer (Section D)
BIOMÉRIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMÉRIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
emma cournoyer
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key22178983
Report Number9615037-2025-00019
Device Sequence Number8906749
Product Code JJE
UDI-Device Identifier03573026140441
UDI-Public03573026140441
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99737
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown